# SDR YENA2021081800525

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 63,667 hours, 22,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 188, SEA-BOS. TOXIC FUMES ENTERED THE COCKPIT AT AROUND 11,000' THROUGH ABOUT 4,000'. DETECTABLE BY MULTIPLE CREWMEMBERS. MILD TO MODERATE SYMPTOMS. LEVEL 2 EVENT AS PER FOM 1.51.3; COMPLIED WITH INFO NOTICE 2017-T015 G, SECTION A(A). ISOLATED FAULT TO TYPE 10, (A), 1 C PER TSM 05-50-00-810-085-B AND TSM 05-50-00-810-085D. AIRCRAFT OK FOR SERVICE.
